The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 13

Volume 19, Issue 2, 2022

 

Art No.
 
Title Author (s)

1

A Fuzzy Soft Quotient Topology and Its Properties

 

Haripamyu, Riri Alfakhriati, Monika Rianti Helmi, Jenizon

2

Simple Integral Representations for the Fibonacci and Lucas
Numbers

 

S. M. Stewart

3

Fekete-Szegö Inequality for Sakaguchi Type of functions in Petal Shaped Domain

 

E. K. Nithiyanandham and B. Srutha Keerthi

4

Toeplitz Determinant for Sakaguchi Type Functions Under Petal Shaped Domain

 

B. Nandhini and B. Srutha Keerthi

5

Introducing the Picard-S3 Iteration for Fixed Points

 

P. Singh, V. Singh and S. Singh

6

D-Iterative Method for Solving a Delay Differential Equation and a Two-Point Second-Order Boundary Value Problems in Banach Spaces

 

F. Akutsah, A. A. Mebawondu, P. Pillay, O. Babasola and O. K. Narain

7

Preserver of Local Spectrum of Skew-product Operators

 

R. Parvinianzadeh, M. Asadipour and J. Pazhman

     

© 2004-2023 Austral Internet Publishing